# SDR REXA2020020570180

- Difficulty date: January 27, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 569-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR BEAM (CAP) BETWEEN FS 574 AND FS 621 AT LBL 27 IS CORRODED AT SEVERAL LOCATIONS
REMOVED AND REPLACED BEAM (CAP) IAW CRJ 200 SRM 51-40-11, TR51-42, 51-42-21 AND 51-42-22
